Scars caused by filler injection under eyes (Photo)

Hi Dr, I had Restylane filler injections under my eyes to camouflage the puffy eyes. I had it in June 2015. I have developed scars after the surgery which shows as dark circular line under my eyes. I massage the tear rough daily. It's been more than 3 months since I had the filler injection. Still the dark circular line persists. I'm getting married next month (In Nov 2015) and I'm highly worried about it. It's really bringing my confidence level to the bottom. Kindly help.

Doctor Answers 5

Persistent line after filler

Hello PremRealSelf,

It is possible that the filler was injected either too superficially or within the muscle around the eye.  This makes the product noticeable and when injected in the muscle makes it quite lumpy.  You may benefit from the injection of an enzyme to get rid of the product.  I would recommend you follow up with your injector for an in person evaluation to determine what is the best treatment option.  

I hope this helps and good luck.  


The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

Injections Under the Eyes

It appears from your photos that the product was injected too superficially and left you with a ridge under your eyes.  Please consult a board certified dermatologist in having Vitrase injected to dissolve the product.  This is a skilled injection technique.  Best, Dr. Green

White visible after filler injections

Dear Premrealself,

Thank you for the photos.  It seems as though the filler was injected too close to the very thin skin of the lower eyelid, making it visible through the skin. If so, you may benefit from injections of hyaluronidase to remove the previously injected filler.  Rarely, the white will not go away with hyaluronidase.  If this is the case, there may in fact be scarring from the injection's placement.  An into-inflammatory injection may then be useful.

Best of luck,
Dr. Michelle Yagoda

Michelle R. Yagoda, MD
New York Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

Filler issue

Perhaps it is filler that is too superficial?  Maybe hyaluronidase can be used to dissolve the product. Best of luck and you need to be seen in person.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Please visit your doctor and make sure you voice your concerns

You doctor is the best person that can help you. Please, visit with him/or her and make sure to voice your concerns. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.